advertisement
Question
Posted by: Debbie | 2011/08/23

Depo Provera - fear going off it

I''ve been on the depo for about 7 years now, going off it the first week in September. I''m fearful about the bleeding returning - I''ve read accounts of women bleeding for weeks non-stop once their cycle returns. Should i go on the pill as soon as my next injection was due or should i wait for the bleeding before going on the pill? Also, is there anything to mitigate the heavy bleeding, if it happens?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

People vary in terms of what happens when they stop Depo. If you are still needing contarception then you can go straight onto the Pill. If not, it is best to let your body sort itself out.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2011/08/30

People vary in terms of what happens when they stop Depo. If you are still needing contarception then you can go straight onto the Pill. If not, it is best to let your body sort itself out.
Best wishes

Reply to gynaedoc
Posted by: Anon | 2011/08/25

Hi, I used the depo injection for 2 years and when I went off I only got my first period again almost a year after I went off and it was regular I skipped one month though but regular now. If you don''t want to have a baby you can go on the pill when you next injection is due there shouldn''t be any problems. Good luck

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement